# SDR CALA2016021695107

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 67,625 hours, 7,702 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMELLED SMOKE THROUGHOUT CABIN.  UTILITY BUS R EICAS MSG, FOLLOWED BY UTIL BUS L.  CREW INDICATED IT WAS JUST ODOR, NO VISIBLE SMOKE.  ACCOMPLISHED INSPECTION IAW 21-00 TASK 810.
